# SDR 06FDEA2429

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00367: LEFT HAND WING INBOARD FLAPS OUTBOARD SEGMENT LOWER SURFACE FOUND WITH 3EA DENTS.  REPAIRED AS PER SRM 57-10-00 FIGURE 2 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-  100.
